# SDR QXEA0000937

- Difficulty date: March 13, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT ON NOSE LANDING GEAR BAY FORWARD RIGHT-HAND SIDE, 9.5 OUTBOARD OF AIRCRAFT CENTERLINE, 15 INCHES ABOVE LOWEST POINT OF KEEL FRAME 2220.  REPAIRED IAW FOKKER SRM 53-02-02, PAGE 2.
